# SDR DLL10970962

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140155
- Condition: Dented
- Location: Bs 860-866
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN STA 860 TO 866 AND STR 48 TO 50 WAS FOUND DENTED AND REQUIRED CUTOUT.  THE CUTOUT, THROUGH THE SKIN AND THE L-2 DOOR SURROUND DOUBLER, MEASURES 6 FORE/AFT BY 12 CIRCUMFERENTIALLY.  THE SKIN PANEL IS A BONDED ASSEMBLY CONSISTING OF A 0.068 2024-T3 CLAD SKIN WITH A 0.022 2024-T3 CLAD BONDED DOUBLER.  THE L-2 DOOR SURROUND DOUBLER IS M/F FROM 0.071 2024-T3 CLAD.  REPAIR PARTS FROM 2024-T3 PER FIGURE, TAPER EDGES, CHEM-FILM TREAT, CONICAL WASHERS.
